# SDR JBXA9900064

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 89501009
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT, FLAPS AT 4 DEGREES.  AIRCRAFT RETURNED TO RDU.  MAINTENANCE REMOVED AND REPLACED BPSU RT, ALL WORK PERFORMED IAW CRJ MM 27-51-10, OPS CK GOOD.
